I am wondering what does everyone do to try n stop the obsessive thinking when u are trying to taper (tramadol) I am not in any WD but I find myself still trying to justify having more pills (I have taken my dose for the day (6). I am trying to stay busy at work and am thinking of starting up an exercise program. I keep thinking "if I only had a few more I would feel great" I guess I need to learn to live w/out the high. I dread the day I run out completely. I really want to be successful. I had wanted to get pg and then stop but since my seizure last week the time to stop is now. I had read a post earlier about ppl quiting CT when they got pg. I did this once before w/ liquor and cigs. I just thought this would give me a good reason to quit. I have to fill out an "incident report" for work regarding my seizure. It is soo humiliating. I keep reminding myself it could happen again and maybe next time I won't be so lucky.
trami , it could happen agian it really would help if you took the pills through out the day ,this is just going to make it harder on you if you take them all by 1:00. I am sure it has to be humiltiating filling out the paper work . You have to just worry about getting better . I dont want to see you have another seizure. exercise is such a good idea thats how I did it ,it made it soooo much easier.
Feel free to PM me if ya ever want to chat.
Your mind trying to tell you and justify taking more pills is just another way your mind trys to trick you. I call it "mind games". Thats always been a issue with me. I'll get over the physical part and then its like your brain starts fighting harder to get you to take more. Your mind wants those pills, your mind has grown accustome to thinking, solving, and working on those pills so now that your mind doesnt have them its not sure how to react or how to feel. Its not used to being sober or feeling clear so it wants to get back into the "comfort" zone. If that makes any sense.lololo.
It will tell you all sorts of lies like " just one pill wont make that big of a difference"...just one more for this time only...you could get so much done if you only took one more. ..Its hard getting through these times but you just have to stay strong and keep fighting it. Vent here if you want. We all know what your going through and we all understand. You saying how lucky you were with that seizure is right. It might NOT come out ok like that if it happens again. Stay strong, and keep fighting. There IS light at the end of the tunnel!! It WILL get better:)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.